Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
192 Doctors are Online

Should less bleeding during the periods after D&C worry me ?

User rating for this question
Very Good
Answered by
Practicing since : 2001
Answered : 11730 Questions
Hi Doctor, I am 29 years old and have a child of 4. I had a D&C due to incomplete abortion in nov-10 and didn't have periods for two months, on consulting my gynecologist she prescribed progesterone pills and since then i have periods regularly every month, but bleeding lasts for only two days. They used to be there for 4 to 5 days before. is there any reason to worry?

Posted Fri, 4 May 2012 in Menstruation and Miscarriage
Answered by Dr. Rakhi Tayal 48 minutes later
Thanks for writing to us.
If you are having regular periods every month even if the bleeding is seen for only two days, it is absolutely normal. Regular cycles means the hormonal rhythm is being maintained normally. Lesser amount of bleeding does not cause any harm and there is nothing to worry.
Still you can get your hemoglobin checked to rule anemia as a cause of reduced bleeding.
I hope my answer and recommendations are adequate and helpful. Waiting for your further follow up queries if any.
Wishing you good health.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor